# SDR 08FDEA02469

- Difficulty date: June 25, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 16,860 hours, 8,950 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960418200200
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CENTER FLAP LOWER SURFACE AFT OF THE INBD CARRIAGE IS DENTED.  THE DENT IS OUT OF LIMITS; REPAIRED IAW A300-600 SRM 57-50-00; FIG 205; PGS 220 - 224.
